MAUDE Adverse Event Report: DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD TAPERCUT; SCREW, FIXATION, BONE

DEPUY MITEK LLC US QUICKANCHOR ORTHOCORD TAPERCUT; SCREW, FIXATION, BONE
Catalog Number 212843
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the micro qa+ #3/0 oc v4 anchor device could not be implanted.It was reported that the device could not be placed.All available information has been disclosed.No further information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the implant detached from the inserter and still attached to the suture was returned for evaluation.No other anomaly could be observed.The overall complaint was confirmed as the observed condition of the micro qa+ #3/0 oc v4 would have contributed to the complained device issue.Based on the investigation findings, the potential cause can be associated with incomplete insertion or poor bone quality.As per ifu- 109286 residual bone fragments should be removed from the drilled hole site because they may interfere with proper placement or seating of the anchor.Incomplete drill hole, incomplete insertion or poor bone quality may result in anchor pullout.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Corrected; h3.

Brand Name
QUICKANCHOR ORTHOCORD TAPERCUT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25002220
Report Number1221934-2026-01694
Device Sequence Number13200781
Product Code HWC
UDI-Device Identifier10886705002375
UDI-Public(01)10886705002375(10)10AADB(17)280731
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number212843
Device Lot Number10AADB
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/14/2026
05/21/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/15/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown